Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Stability of stochastic differential equations driven by general semimartingales

Seria
Rozprawy Matematyczne tom/nr w serii: 349 wydano: 1996
Zawartość
Warianty tytułu
Abstrakty
EN
CONTENTS
Introduction........................................................................................................5
0. Announcement of results...............................................................................7
1. Condition (UT).............................................................................................18
2. Weak convergence of solutions...................................................................26
3. Convergence in probability..........................................................................35
4. Stability of SDE's with past-dependent and non-Lipschitz coefficients.........43
5. Stability of Stratonovich SDE's.....................................................................49
6. Skorokhod problem, deterministic case........................................................59
7. Skorokhod problem, nondeterministic case..................................................67
8. SDE's with reflecting boundary.....................................................................74
9. Flows of SDE's with reflecting boundary.......................................................83
10. Numerical schemes for SDE's with reflecting boundary..............................87
Appendix A. Convergence in the Skorokhod topology J₁...............................103
Appendix B. (UT) and convergence of stochastic integrals............................106
Appendix C. Gronwall's lemma.......................................................................106
References....................................................................................................108
Index of symbols.............................................................................................112
Index of terms.................................................................................................113
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 349
Liczba stron
113
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCXLIX
Daty
wydano
1996
otrzymano
1994-10-14
poprawiono
1995-06-09
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [Ald78a] D. J. Aldous, Stopping time and tightness, Ann. Probab. 6 (1978), 335-340.
  • [Ald78b] D. J. Aldous, Weak convergence of stochastic processes, for processes viewed in the Strasburg manner, preprint, 1978.
  • [Ald89] D. J. Aldous, Stopping time and tightness. II, Ann. Probab. 17 (1989), 586-595.
  • [AnLi89] S. V. Anulova and R. Sh. Liptzer, Diffusional approximation for processes with a normal reflection, Theory Probab. Appl. 35 (1990), 417-431.
  • [Bal89] V. Bally, Approximation for the solutions of stochastic differential equations: II strong convergence, Stochastics Stochastics Reports 28 (1989), 357-385.
  • [Bich81] K. Bichteler, Stochastic integration and $L^p$-theory of semimartingales, Ann. Probab. 9 (1981), 49-89.
  • [Bil68] P. Billingsley, Convergence of Probability Measures, Wiley, New York 1968.
  • [ChKM80] M. Chaleyat-Maurel, N. El Karoui et B. Marchal, Réflexion discontinue et systèmes stochastiques, Ann. Probab. 8 (1980), 1049-1067.
  • [ChLa81] R. J. Chitashvili and N. L. Lazrieva, Strong solutions of stochastic differential equations with boundary conditions, Stochastics 5 (1981), 225-309.
  • [DeMe80] C. Dellacherie et P. A. Meyer, Probabilités et Potentiel, Hermann, Paris, 1980.
  • [Dol78] C. Doléans-Dade, On the existence and unicity of solutions of stochastic differential equations, Z. Warsch. Verw. Gebiete 36 (1976), 93-101.
  • [DoPr92] D. Duffie and P. Protter, From discrete- to continuous-time finance: weak convergence of the financial gain process, Math. Finance 2.1 (1992), 1-15.
  • [DuIs91] P. Dupuis and H. Ishii, On Lipschitz continuity of the solution mapping to the Skorokhod problem, with applications, Stochastics Stochastics Reports 35 (1991), 31-62.
  • [KaCh78] N. El Karoui et M. Chaleyat-Maurel, Un problème de réflexions au temps local et aux équations différentielles stochastiques sur ℝ. Cas continu, Astérisque 52-53 (1978), 117-144.
  • [Eme78] M. Emery, Stabilité des solutions des équations différentielles stochastiques: applications aux intégrales multiplicatives stochastiques, Z. Warsch. Verw. Gebiete 41 (1978), 241-262.
  • [EtKu86] S. N. Ethier and T. G. Kurtz, Markov Processes, Wiley, New York 1986.
  • [FöSc93] H. Föllmer and M. Schweizer, A microeconomic approach to diffusion models for stock prices, Math. Finance 3.1 (1993), 1-23.
  • [Fuj92a] T. Fujiwara, Limit theorems for random difference equations driven by mixing processes, J. Math. Kyoto Univ. 32 (1992), 763-795.
  • [Fuj92b] T. Fujiwara, A Limit Theorem for Random Difference-Differential Equations, World Sci. Publ., 1992.
  • [FuKu92] T. Fujiwara and H. Kunita, Limit theorems for stochastic difference-differential equations, Nagoya Math. J. 127 (1992), 83-116.
  • [Hof88] K. Hoffman, Approximation of stochastic integral equations by martingale difference arrays, preprint, 1988.
  • [IkWa81] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981.
  • [Jac79a] J. Jacod, Calcul stochastique et problèmes de martingales, Springer, Berlin, 1979.
  • [Jac79b] J. Jacod, Convergence en loi de semimartingales et variation quadratique, Lecture Notes in Math. 721, Springer, 1979.
  • [JaMe81] J. Jacod and J. Mémin, Weak and Strong Solutions of Stochastic Différential Equations: Existence and Stability, Lecture Notes in Math. 851, Springer, 1981.
  • [JaSh87] J. Jacod and A. N. Shiryayev, Limit Theorems for Stochastic Processes, Springer, Berlin, 1987.
  • [JMP89] A. Jakubowski, J. Mémin et G. Pages, Convergence en loi des suites d'intégrales stochastiques sur l'espace D¹ de Skorokhod, Probab. Theory Related Fields 81 (1989), 111-137.
  • [Ki83] G. N. Kinkladze, Thesis, Tbilissi, 1983.
  • [KlPl92] P. Kloeden and E. Platen, Numerical Solutions of Stochastic Differential Equations, Springer, Berlin, 1992.
  • [Ku91] T. G. Kurtz, Random time changes and convergence in distribution under the Meyer-Zheng conditions, Ann. Probab. 19 (1991), 1010-1034.
  • [KPP92] T. G. Kurtz, E. Pardoux and P. Protter, Stratonovich stochastic differential equations driven by general semimartingales, Tech. Report, Dept. of Statistics, Purdue University, No. 91-22 (1992).
  • [KuPr91a] T. G. Kurtz and P. Protter, Weak limit theorems for stochastic integrals and stochastic differential equations, Ann. Probab. 19 (1991), 1035-1070.
  • [KuPr91b] T. G. Kurtz and P. Protter, Wong-Zakai corrections, random evolutions and simulation schemes for SDE's, in: Proc. Conference in Honor of Moshe Zakai 65th Birthday, Haifa, Stochastic Analysis, 1991, 331-346.
  • [Ku71] H. Kushner, Introduction to Stochastic Control, Holt, Rinehart and Winston, New York, 1971.
  • [Lép93] D. Lépingle, Un schéma d'Euler pour équations différentielles stochastiques réfléchies, C. R. Acad. Sci. Paris 316 (1993), 601-605.
  • [LiSz84] P. L. Lions and A. S. Sznitman, Stochastic differential equations with reflecting boundary conditions, Comm. Pure Appl. Math. 37 (1983), 511-537.
  • [Liu93] Y. Liu, Numerical approaches to reflected diffusion processes, preprint, 1993.
  • [Mac87] V. Mackievicius, $S^p$ stability of symmetric stochastic differential equations with discontinuous driving semimartingales, Ann. Inst. Henri Poincaré B 23 (1987), 575-592.
  • [Mar78] S. Marcus, Modeling and analysis of stochastic differential equations driven by point processes, IEEE Trans. Inform. Theory 24 (1978), 164-172.
  • [Mar81] S. Marcus, Modeling and approximation of stochastic differential equations driven by semimartingales, Stochastics 4 (1981) 223-245.
  • [Mar55] G. Maruyama, Continuous Markov processes and stochastic equations, Rend. Circ. Mat. Palermo 4 (1955), 48-90.
  • [McK63] H. P. McKean, A Skorokhod's integral equation for a reflecting barrier diffusion, J. Math. Kyoto Univ. 3 (1963), 86-88.
  • [MéSł91] J. Mémin and L. Słomiński, Condition UT et stabilité en loi des solutions d'équations différentielles stochastiques, in: Sém. de Probab. XXV, Lecture Notes in Math. 1485, Springer, Berlin 1991, 162-177.
  • [MéPe77] M. Métivier et J. Pellaumail, Une formule de majoration pour martingales, C. R. Acad. Sci. Paris Sér. A 285 (1977), 685-688.
  • [MéPe80] M. Métivier et J. Pellaumail, On a stopped Doob's inequality and general stochastic equations, Ann. Probab. 8 (1980), 96-114.
  • [Mey76] P. A. Meyer, Un cours sur intégrales stochastiques, in: Sém. de Probab. X, Lecture Notes in Math. 511, Springer, Berlin, 1976.
  • [Mey89] P. A. Meyer, Note sur les martingales d'Azema, in: Sém. de Probab. XXIII Lecture Notes in Math. 1372, Springer, Berlin, 1989.
  • [MeZh84] P. A. Meyer and W. A. Zheng, Tightness criteria for laws of semimartingales, Ann. Inst. Henri Poincaré B 20 (1984), 353-372.
  • [PaTa85] E. Pardoux and D. Talay, Discretization and simulation of stochastic differential equations, Acta Appl. Math. 3 (1985), 23-47.
  • [Pra83] M. Pratelli, Majoration dans $L^p$ du type Métivier-Pellaumail pour les semimartingales, in: Sém. de Probab. XVII, Lecture Notes in Math. 986, Springer, 1983, 125-131.
  • [Pro77] P. Protter, On the existence, uniqueness, convergence and explosions of solutions of SDE, Ann. Probab. 5 (1977), 243-261.
  • [Pro78] P. Protter, $H^p$ stability of solutions of stochastic differential equations, Z. Wahrsch. Verw. Gebiete 44 (1978), 337-372.
  • [Pro80] P. Protter, Stochastic differential equations with jump reflection at the boundary, Stochastics 3 (1980), 193-201.
  • [Pro85] P. Protter, Approximations of solutions of SDE driven by semimartingales, Ann. Probab. 13 (1985), 716-743.
  • [Pro86] P. Protter, Stochastic integration without tears, Stochastics 16 (1986), 295-325.
  • [Pro90] P. Protter, Stochastic Integration and Differential Equations, Springer, Berlin, 1990.
  • [Reb80] R. Rebolledo, Central limit theorems for local martingales, Z. Wahrsch. Verw. Gebiete 51 (1980), 269-286.
  • [Sai87] Y. Saisho, Stochastic differential equations for multi-dimensional domain with reflecting boundary, Probab. Theory Related Fields 74 (1987), 455-477.
  • [Sha88] M. A. Shashiashvili, On the variation of the difference of singular components in the Skorokhod problem and on stochastic differential systems in a half-space, Stochastics 24 (1988), 151-169.
  • [Sko61] A. V. Skorokhod, Stochastic equations for diffusion processes in a bounded region 1, 2, Theory Probab. Appl. 6 (1961), 264-274, 7 (1962), 3-23.
  • [Sło86] L. Słomiński, Necessary and sufficient conditions for extended convergence of semimartingales, Probability and Math. Statistics 7 (1986), 77-93.
  • [Sło87] L. Słomiński, Approximation of predictable characteristics of processes with filtrations, in: Sém. de Probab. XXI, Lecture Notes in Math. 1247, Springer, Berlin, 1987, 447-479.
  • [Sło89] L. Słomiński, Stability of strong solutions of stochastic differential equations, Stochastic Processes Appl. 31 (1989), 173-202.
  • [Sło93] L. Słomiński, On existence, uniqueness and stability of solutions of multidimensional SDE's with reflecting boundary conditions, Ann. Inst. H. Poincaré 29 (1993), 163-198.
  • [Sło94] L. Słomiński, On approximation of solutions of multidimensional SDE's with reflecting boundary conditions, Stochastic Processes Appl. 50 (1994), 197-219.
  • [Sło95] L. Słomiński, Some remarks on approximation of solutions of SDE's with reflecting boundary conditions, Math. Comput. Simulation 38 (1995), 109-117.
  • [Str85] C. Stricker, Loi de semimartingales et critères de compacité, in: Sém. de Probab. XIX, Lecture Notes in Math. 1123, Springer, Berlin, 1985.
  • [StWa79] D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Springer, Berlin, 1979.
  • [Tan79] H. Tanaka, Stochastic differential equations with reflecting boundary condition in convex regions, Hiroshima Math. J. 9 (1979), 163-177.
  • [Tani92] T. Taniguchi, Successive approximations to solutions of stochastic differential equations, J. Differential Equations 96 (1992), 152-169.
  • [Tud84] C. Tudor, Sur les solutions fortes des équations différentielles stochastiques, C. R. Acad. Sci. Paris 299 (1984), 117-120.
  • [Tud88] C. Tudor, On Volterra equations driven by semimartingales, J. Differential Equations 74 (1988), 200-217.
  • [Ute81] S. A. Utev, Remark on rate of convergence in the invariance principle, Siberian Math. J. 23 (1981), 206-209.
  • [Wat71] S. Watanabe, On stochastic differential equations for multi-dimensional diffusion processes with boundary conditions, J. Math. Kyoto Univ. 11 (1971), 169-180.
  • [WoZa65] E. Wong and M. Zakai, On the convergence of ordinary integrals to stochastic integrals, Ann. Math. Statist. 36 (1965), 1560-1564.
  • [Yam84] K. Yamada, A stability theorem for stochastic differential equations with application to stochastic control problems, Stochastics 13 (1984), 257-279.
  • [Yam86] K. Yamada, A stability theorem for stochastic differential equations with applications to storage processes, random walks and optimal stochastc control problems, Stochastic Processes Appl. 23 (1986), 199-220.
  • [YaWa71] T. Yamada and S. Watanabe, On the uniqueness of solutions of stochastic differential equations, J. Math. Kyoto Univ. 11 (1971), 155-167.
  • [Zan90] P. A. Zanzotto, An extension of a Yamada Theorem, Liet. Mat. Rink. 31 (1991), 282-301.
Języki publikacji
EN
Uwagi
1991 Mathematics Subject Classification: Primary 60H20, Secondary 60H99, 60F15.
Identyfikator YADDA
bwmeta1.element.zamlynska-60a1d0bf-5c41-4fe7-90ab-479bd5a9cd0c
Identyfikatory
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.